# SDR 96ZZZX4653

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: 1179203903
- Condition: Inoperative
- Location: Lights
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LIGHTING POWER SUPPLY INOPERATIVE.
